# SDR SWAA2022022164210

- Difficulty date: January 25, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737*
- Aircraft serial: 30236
- Aircraft time: 60,283 hours, 37,501 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS540 S-26L WL153. MARKED / [01] UP DATE PARTIAL STEP #1;[02] APPLIED PROTECTION OF THE EWIS AT WORK AREA IAW AMM20-60-07-913-801;[03] VERIFIED APPLICABILITY IAW SRM 53-00-03-1A-1;CRAK .500 LENGHT;AREA FOUND OUT OF LIMITS IAW SRM 53-00-03-1A-1 FIG.103;[04] REMOVED SHEAR TIE AT BS 520 BETW STR 26L AND 27L IAW SRM 51-40-02-0G-0 TO FOM;[05] VERIFIED CORRECTIVE ACTION 2-4;[06] VERIFIED APPLICABILITY FOR STR 26 L/H IAW SRM 53-00-03-2R-1 PAR. 4 FIG 205;[07] CUT AND REMOVED DAMAGED STRINGER SECTION BETWEEN BS 500D+11' TO 536 STR 26 L/H IAW SRM 53-00-03-2R-1 PAR 4 STEP B AND 51-40-02;[08] VERIFIED CORRECTIVE ACTION ITEMS 6 & 7.;[09] HFEC INSPECTED CUT EDGE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP USED: NORTEC 600 ID: ATS1465;[10] RECEIVED NEW STRINGER SECTION P/N: HFAB53-STS-011 ; P.O/N:854513/1 FROM 7075T6 0.045' AND HAT SECTION P/N: HFAB53-HS-011; LOT: 1480610-1 ;P.O/N: 854511/1 FROM 7075T6 0.050'  FABRICATED AND LOCATED AND DRILLED NEW STRINGER SECTION AND HAT SECTION AT FCB STR 26 L/H BS 500D+5 TO 536 ; WL 153 IAW SRM 53-00-03-2R-1 PAR 4 STEPS D - H.  APPLIED CHEMICAL CONVERSION COATING ON REPAIR PARTS. IAW SRM 53-00-03-2R-1 PAR 4 STEP I. REQUEST OK TO PRIMER.;
